# SDR 97ZZZX4467

- Difficulty date: October 6, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N44911
- Make and model: Doug C54B-DC
- Aircraft serial: 10461
- Engine: Pwa R2000*
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Engine
- Condition: Failed
- Location: Nr 4
- Stage of operation: CR
- Nature of condition: E, R
- Precautionary procedure: E

## Discrepancy

NR 4 ENGINE STARTED RUNNING ROUGH IN CRUISE.  MANIFOLD PRESSURE BEGAN TO INDICATE HIGH AND FLUCTUATING.  ENGINE SHUT DOWN AND LANDED WITH NO FURTHER PROBLEMS.  INTERNAL FAILURE, METAL IN SCREEN.  ENGINE SENT TO REPAIR STATION FOR TEAR-DOWN AND EVALUATION.
